# SDR AALA20121219007

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 66,317 hours, 22,982 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE HYDRAULIC PUMP EICAS WARNING.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT ENGINE HYDRAULIC PUMP LEAKING.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
